# SDR 99FDEA00490

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Inop
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXT, 3 GRN LIGHT+3 RED GEAR LIGHT+TAILSKID LIGHT WERE ILLUMINATED.  REMOVED AND REPLACED L/G ACCESSORY UNIT PER MM 32-09-122 & TEST OK.
